Inventiones mathematicae

, Volume 122, Issue 1, pp 475–507

On Nevanlinna's second main theorem in projective space

  • Zhuan Ye
Article

DOI: 10.1007/BF01231453

Cite this article as:
Ye, Z. Invent Math (1995) 122: 475. doi:10.1007/BF01231453

Summary

We first prove a theorem concerning higher order logarithmic partial derivatives for meromorphic functions of several complex variables. Then we show the best nature of the second main theorem in Nevanlinna theory under two different assumptions of non-degeneracy of meromorphic mappingsf : ℂn → ℙn for arbitrary positive integersn andm. Moreover, we derive a upper bound of the error term in the second main theorem for meromorphic mappings of finite order. Finally, we demonstrate the sharpness of all upper bounds in our main theorems.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Zhuan Ye
    • 1
  1. 1.Department of MathematicsNorthern Illinois UniversityDeKalbUSA

Personalised recommendations